| Catalog Number |
IAP-0500 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "pump screen black/appeared to have power buttons illuminated, no screen".To continue therapy the pump was exchanged.The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The reported complaint of "the screen on the a2w pump had gone black" is not able to be confirmed.No part was returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Corrected data: udi number unavailable as complainant did not report a lot number.